What to do what you are too sensitive to SSRI's or 5HTP
I am too sensitive to any kind of SSRI or even natural serotogenic medications like 5htp, Once i take them I go into a panic attack. My body just cant deal with them. What do I do now when the medication ive been prescribed to help me with panic and anxiety is causing more panic and anxiety attacks??
I did the same thing, they tried all kinds of them on me and as soon as i took them i got more panicky and went to the ER more! I take a half of a .25 klonopin before bed now and it helps some. you may try some sort of benzo drug?
Ditto here, I took Prozac for years and had no problem at all with it. I stopped for about 5 months and decided to go back on it..I had horrific panic attacks, same with Paxil, and then I attempted to take St Johns Wort, and the same thing happened....panic, hypomania, irritability, color changes.....awful stuff.
Some say those of us who are SSRI resistant may be bipolar 3, a newer diagnosis. We probably will not fare well on any SSRI, and may have to take a smaller dose of a mood stabilizer drug..Lamictal, Tegretal, Depakote. I have not attempted that.
Yep, the benzos work, but getting hooked on them is a nasty thing.
I tried the a few years ago now I am taking...nothing.. after the Lexapro and the Xanax route then the 5HTP and Sam -E(yes they do work) but after a few weeks you get the usaual side effects. I foundI felt better with nothing at all, I have no more panic or anxiety, once all that stuff gets out of your system.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.